Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
02/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025.On (b)(6) 2025 , loosening of implant not related to bone ingrowth was verified on tooth #14.According to the information, the patient has diabetes type i.Observed during the event:mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.